# SDR DLM88031130

- Difficulty date: December 24, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 43,384 hours, 36,058 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 203BC1021
- Part serial: 808
- Condition: Malfunctioned
- Location: E/E Comp
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

AFTER PDC AND CREW WALKAROUND, RAMP NOTED SMOKE (ACTUALLY STEAM) FROM E&E DOOR AREA.  DISCOVERED SHIPS BATTERIES IN OVERHEATED STATE AND BATTERY CHARGER FAIL IN HIGH CHARGER MODE.  REPLACED BATTERY & CHARGER.
